# SDR SIMA20140628003

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,834 hours, 25,013 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 EMER PROXIMITY LIGHT STRIP HAS BROKEN & DAMAGED WIRES.  R & R FWD GALLEY EMER LIGHT STRIP IAW AMM 33-50-12.
